Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Coefficients for expressing the first thirty powers in terms of the Hermite polynomials


Author: Herbert E. Salzer
Journal: Math. Comp. 3 (1948), 167-169
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1948-0026413-5
MathSciNet review: 0026413
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1948-0026413-5
Article copyright: © Copyright 1948 American Mathematical Society